On short zero-sum subsequences. II.
Gao, W.D.; Hou, Q.H.; Schmid, W.A.; Thangadurai, R.
Integers (2007)
- Volume: 7, Issue: 1, page Paper A21, 22 p., electronic only-Paper A21, 22 p., electronic only
- ISSN: 1867-0652
Access Full Article
topHow to cite
topGao, W.D., et al. "On short zero-sum subsequences. II.." Integers 7.1 (2007): Paper A21, 22 p., electronic only-Paper A21, 22 p., electronic only. <http://eudml.org/doc/116795>.
@article{Gao2007,
author = {Gao, W.D., Hou, Q.H., Schmid, W.A., Thangadurai, R.},
journal = {Integers},
language = {eng},
number = {1},
pages = {Paper A21, 22 p., electronic only-Paper A21, 22 p., electronic only},
publisher = {Walter de Gruyter},
title = {On short zero-sum subsequences. II.},
url = {http://eudml.org/doc/116795},
volume = {7},
year = {2007},
}
TY - JOUR
AU - Gao, W.D.
AU - Hou, Q.H.
AU - Schmid, W.A.
AU - Thangadurai, R.
TI - On short zero-sum subsequences. II.
JO - Integers
PY - 2007
PB - Walter de Gruyter
VL - 7
IS - 1
SP - Paper A21, 22 p., electronic only
EP - Paper A21, 22 p., electronic only
LA - eng
UR - http://eudml.org/doc/116795
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.